# SDR AALA20160121011

- Difficulty date: January 21, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 45,047 hours, 21,977 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Ufi
- Condition: Tripped
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AIR INTERRUPT, EMER NOT DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB CTR TANK PRESS LOW LIGHT ILLUMINATED.  RESET CTR TANK UFIS IAW AMM 28 20 28.  TRANSFERRED FUEL TO WING TANKS.  OPERATIONAL CHECKED NORMAL.
